# SDR YENA2024122301572

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 51,892 hours, 18,233 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Not Reported
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#959, BDL-FLL.' STRONG ODOR OF MELTED CRAYON COMING FROM AIRCRAFT ON DESCENT; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR AS RESIDUAL OIL AND PERFORMED DECONTAMINATION LEVEL 2 AS PER TSM 05-50-810-085-B. AIRCRAFT IS OK FOR SERVICE.'
